MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH ECHELON VASCULAR WHITE RELOAD FOR ADVANCED PLACEMENT TIP (35MM, 4 ROW); STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. ENDOPATH ECHELON VASCULAR WHITE RELOAD FOR ADVANCED PLACEMENT TIP (35MM, 4 ROW); STAPLE, IMPLANTABLE
Catalog Number VASECR35
Medical Device Problem Code Ejection Problem (4009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a pneumorectomy procedure, it was observed that the cartridge could not install on the device.Changed to a new one to complete the procedure.There was no patient consequence reported.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 3/3/2026.D4: batch #601d67.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample revealed that the vasecr35 reload was returned unfired with the reload pan bent and partially dislodged from the left proximal side.In addition, damage was noted on the body reload in the area where the pan was dislodge, making the reload non-functional.No functional test was performed due the condition of the reload.No conclusion could be reached on what may have caused the reload pan to dislodge.As part of our quality process, the manufacturing records of this batch number were reviewed, and the manufacturing standards were met prior to the release of this batch.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number 601d67, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ENDOPATH ECHELON VASCULAR WHITE RELOAD FOR ADVANCED PLACEMENT TIP (35MM, 4 ROW)
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 00969
*   00969
3035526892
MDR Report Key24496730
Report Number3005075853-2026-01715
Device Sequence Number5017113
Product Code GDW
UDI-Device Identifier10705036014591
UDI-Public(01)10705036014591(10)624D90(17)280531
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141952
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVASECR35
Device Lot Number624D90
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown